American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Christian Schlichtkrull and Mirjam Solberg. Braided injections and double loop spaces. Trans. Amer. Math. Soc. 368 (2016) 7305-7338.
Abstract, references, and article information   
View Article: PDF

[2] Fernando Muro. Homotopy units in $A$-infinity algebras. Trans. Amer. Math. Soc. 368 (2016) 2145-2184.
Abstract, references, and article information   
View Article: PDF

[3] Tarje Bargheer. The cleavage operad and string topology of higher dimension. Trans. Amer. Math. Soc. 366 (2014) 4209-4241.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Tradler and Ronald Umble. Tensor products of $A_\infty$-algebras with homotopy inner products. Trans. Amer. Math. Soc. 365 (2013) 5153-5198.
Abstract, references, and article information   
View Article: PDF

[5] Richard Hepworth. Groups, cacti and framed little discs. Trans. Amer. Math. Soc. 365 (2013) 2597-2636.
Abstract, references, and article information
View Article: PDF

[6] Jeffrey Giansiracusa and Paolo Salvatore. Cyclic operad formality for compactified moduli spaces of genus zero surfaces. Trans. Amer. Math. Soc. 364 (2012) 5881-5911.
Abstract, references, and article information   
View Article: PDF

[7] Bruno Vallette. A Koszul duality for props. Trans. Amer. Math. Soc. 359 (2007) 4865-4943. MR 2320654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Markl and Steve Shnider. Associahedra, cellular $W$-construction and products of $A_\infty$-algebras. Trans. Amer. Math. Soc. 358 (2006) 2353-2372. MR 2204035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vahagn Minasian. Functional equations and their related operads. Trans. Amer. Math. Soc. 357 (2005) 4413-4443. MR 2156716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frédéric Chapoton. Construction de certaines opérades et bigèbres associées aux polytopes de Stasheff et hypercubes. Trans. Amer. Math. Soc. 354 (2002) 63-74. MR 1859025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia